# SDR C7WA200200025

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERIOR FUSELAGE SKIN CRACK AT BS 196.5 WL 217.  REPAIRED FUSELAGE SKIN FROM BS 191.5 TO BS 203.0 BETWEEN WL 212.5 AND WL 222.5 LBL 38.0 IAW S/B 727-53-0183 SECTION III PART I PARA C.  (M)
